Zur Klassifikation von Regelmannigfaltigkeiten.

Herbert Lange

Mathematische Annalen (1983)

  • Volume: 262, page 447-460
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lange, Herbert. "Zur Klassifikation von Regelmannigfaltigkeiten.." Mathematische Annalen 262 (1983): 447-460. <http://eudml.org/doc/163717>.

author = {Lange, Herbert},
journal = {Mathematische Annalen},
keywords = {ruled varieties; bound for selfintersection numbers; subruled varieties},
language = {ger},
pages = {447-460},
title = {Zur Klassifikation von Regelmannigfaltigkeiten.},
url = {http://eudml.org/doc/163717},
volume = {262},
year = {1983},

AU - Lange, Herbert
TI - Zur Klassifikation von Regelmannigfaltigkeiten.
JO - Mathematische Annalen
PY - 1983
VL - 262
SP - 447
EP - 460
LA - ger
KW - ruled varieties; bound for selfintersection numbers; subruled varieties
UR - http://eudml.org/doc/163717
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.